# SDR CA140701018

- Difficulty date: June 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT IS HAVING AOG AFTER SIGNIFICANT EVENT ON LANDING AT AN AIRPORT.  MLG DID NOT COMPRESS.   DURING POST FLIGHT INSPECTION CREW FOUND OVEREXTENSION RT MLG SHOCK STRUT.   DRESSED SHOCK STRUT, PN 46100-55.  CURRENT STATUS 13167 FLIGHT CYCLES, NO OVERHAULED.
